# SDR SIMA20150430009

- Difficulty date: April 30, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 30,984 hours, 22,408 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DESCENDING ON RNAVE ARRIVAL INBD FLIGHT SPOILER CAUTION & INBD SPOILERON CAUTION, COMPLIED WITH CHECKLIST.  INTERROGATED MDC, FOUND RT INBD MFS PCU JAM MDC MSG.  PERFORMED SPOST 1 RESET.  PERFORMED OPERATIONS CHECK IAW ETN CR-72-093.  OPERATIONS CHECKED GOOD.
